# SDR DALA2018062814253

- Difficulty date: June 20, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 89,138 hours, 12,227 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE, FOUND THE EMERGENCY LIGHTS AT ROWS 21GF -31GF WERE INOPERATIVE.  FOUND THE LIGHT AT SEAT 29GF WIRING TAPED TOGETHER AND THE BATTERY PACK M736 FUSE NR 2 BLOWN. REPLACED THE FUSE, CAPPED AND STOWED WIRING AT SEAT 29GF. SYSTEM OPS NORMAL.
